# SDR VNAA20240619022

- Difficulty date: May 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670337934
- Condition: Corroded
- Location: Fwd Bag Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON JOINT PLATE FS 519.64 OF FWD BAGGAGE BAY DOOR SURROUND STRUCTURE AT FWD CARGO COMPARTMENT.  JOINT PLATE FS 519.64 OF FWD BAGGAGE BAY WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-31-23-001-001-A02, AND WAS REPLACED PER CRJ900 SRM 51-42-22-001-001-A01
